# SDR ASAA2012092792976

- Difficulty date: September 2, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 20,644 hours, 6,398 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FMC DISAGREE LIGHT ILLUMINATED ON PFD.  PERFORMED BITE TEST PROCEDURE FMC SYS, INREF FIM 34-61-00-810-801, NO FAULT NOTED.
